# SDR 96ZZZX1128

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Make and model: Beech 300BEECH
- System (JASC): 3242 · Brake
- Part: Dampener
- Part number: 50820020
- Condition: Excess Play
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NLG SHIMMY DAMPENER PISTON HEAD APPEARS TO HAVE EXCESSIVE SIDE PLAY WHICH COULD CAUSE IT TO COCK TO ONE SIDE IN DAMPENER HOUSING.
